# SDR IPXA09556940

- Difficulty date: July 28, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 24,962 hours, 16,985 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C13 RT WING PANEL 672HB FWD LWR EDGE IS CHAFED.  REMOVED AND REPLACED IAW SRM 51-40-02, AMM 51-21-10-7.
